# SDR 1239563CK

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63CK
- Make and model: Lear 24
- Aircraft serial: 24119
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: MS287786
- Condition: Leak
- Location: Mlg Actuator
- Part time: 6,578 hours
- Component: 23171003
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING, HYDRAULIC PRESSURE WAS NOTED TO BE ZERO.  LANDING GEAR WAS EXTENDED USING EMERGENCY AIR SYSTEM AND A NORMAL LANDING WAS MADE.  EXAMINATION REVEALED A O-RING RETAINING JAMB NUT ON THE MAIN GEAR ACTUATOR HAD BACKED OFF CAUSING A HYDRAULIC LEAK.  LEAK WAS REPAIRED, SYSTEM TESTED AND SERVICED.  RECOMMEND THOROUGH INSPECTION OF LANDING GEAR ACTUATOR JAMB NUTS.  (X)
